# SDR VNAA0805021

- Difficulty date: May 16, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 10,056 hours, 10,383 cycles
- Engine: Ge CF343B1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THE LEFT AND RIGHT HAND ITT SPIKED ON TAKEOFF ROLL.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT AND RIGHT HAND ITT WITHIN LIMITS IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE COMPLIED WITH THE ABORTED TAKEOFF INSPECTION.  AIRCRAFT WAS RELEASED FOR SERVICE.
